# SDR USAA060474

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STA 365, RBL 49-56, RBL 63-66 CORROSION.  FAB REPLACEMENT CHORD, NEW SPLICE ANGLES & NEW SPLICE STRAPS PER EA 97460; CORR TASK C53-222-03, DEFECT SIZE: 2"L X 2"W X .021"D, 7"L X 2"W X .022"D; 3"L X 2"W X .015"D.
